# SDR AMTA200700432

- Difficulty date: September 10, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1640-1660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT STA 1656, RBL 57.  REMOVED CORROSION SRM 53-00-51-1A.  FOUND OUT OF LIMITS IAW SRM 53-00-51/  REMOVED AND REPLACED FLOOR SUPPORT AT STS 1540-1660, RBL 57, IAW 51-40-02 AND 51-40-05.  (K)
